Issues from 2015

The good pants homology and the Ehrenpreis Conjecture

Pages 1-72 by Jeremy Kahn, Vladimir Markovic | From volume 182-1

The space of embedded minimal surfaces of fixed genus in a 3-manifold V; Fixed genus

Pages 1-153 by Tobias H. Colding, William P. Minicozzi II | From volume 181-1

Positivity for cluster algebras

Pages 73-125 by Kyungyong Lee, Ralf Schiffler | From volume 182-1

Anomalous dissipation for $1/5$-Hölder Euler flows

Pages 127-172 by Tristan Buckmaster, Camillo De Lellis, Philip Isett, László Székelyhidi, Jr. | From volume 182-1

On the Erdős distinct distances problem in the plane

Pages 155-190 by Larry Guth, Nets Hawk Katz | From volume 181-1

Mutations of puzzles and equivariant cohomology of two-step flag varieties

Pages 173-220 by Anders Skovsted Buch | From volume 182-1

Binary quartic forms having bounded invariants, and the boundedness of the average rank of elliptic curves

Pages 191-242 by Manjul Bhargava, Arul Shankar | From volume 181-1

Uniqueness of blowups and Łojasiewicz inequalities

Pages 221-285 by Tobias Holck Colding, William P. Minicozzi II | From volume 182-1

Random walks in Euclidean space

Pages 243-301 by Péter Pál Varjú | From volume 181-1

Chern slopes of simply connected complex surfaces of general type are dense in [2,3]

Pages 287-306 by Xavier Roulleau, Giancarlo Urzúa | From volume 182-1

Level raising and symmetric power functoriality, II

Pages 303-359 by Laurent Clozel, Jack A. Thorne | From volume 181-1

Interlacing families I: Bipartite Ramanujan graphs of all degrees

Pages 307-325 by Adam W. Marcus, Daniel A. Spielman, Nikhil Srivastava | From volume 182-1

Interlacing families II: Mixed characteristic polynomials and the Kadison–Singer problem

Pages 327-350 by Adam W. Marcus, Daniel A. Spielman, Nikhil Srivastava | From volume 182-1

The proof of the $l^2$ Decoupling Conjecture

Pages 351-389 by Jean Bourgain, Ciprian Demeter | From volume 182-1

Solution of the minimum modulus problem for covering systems

Pages 361-382 by Bob Hough | From volume 181-1

Small gaps between primes

Pages 383-413 by James Maynard | From volume 181-1

The period-index problem for fields of transcendence degree $2$

Pages 391-427 by Max Lieblich | From volume 182-2

Pseudorandom generators hard for $k$-DNF resolution and polynomial calculus resolution

Pages 415-472 by Alexander A. Razborov | From volume 181-2

Almost contact 5-manifolds are contact

Pages 429-490 by Roger Casals, Dishant M. Pancholi, Francisco Presas | From volume 182-2

Properly embedded minimal planar domains

Pages 473-546 by William H. Meeks III, Joaquín Pérez, Antonio Ros | From volume 181-2

A polynomial upper bound on Reidemeister moves

Pages 491-564 by Marc Lackenby | From volume 182-2

Finsler metrics and Kobayashi hyperbolicity of the moduli spaces of canonically polarized manifolds

Pages 547-586 by Wing-Keung To, Sai-Kee Yeung | From volume 181-2

Rationality of $W$-algebras: principal nilpotent cases

Pages 565-604 by Tomoyuki Arakawa | From volume 182-2

Ternary cubic forms having bounded invariants, and the existence of a positive proportion of elliptic curves having rank 0

Pages 587-621 by Manjul Bhargava, Arul Shankar | From volume 181-2

A proof of Demailly’s strong openness conjecture

Pages 605-616 by Qi'an Guan, Xiangyu Zhou | From volume 182-2

The circle method and bounds for $L$-functions – IV: Subconvexity for twists of $\mathrm{GL}(3)$ $L$-functions

Pages 617-672 by Ritabrata Munshi | From volume 182-2

$p$-adic families of Siegel modular cuspforms

Pages 623-697 by Fabrizio Andreatta, Adrian Iovita, Vincent Pilloni | From volume 181-2

Isolation, equidistribution, and orbit closures for the $\mathrm{SL}(2,\mathbb{R})$ action on moduli space

Pages 673-721 by Alex Eskin, Maryam Mirzakhani, Amir Mohammadi | From volume 182-2

Construction of Cauchy data of vacuum Einstein field equations evolving to black holes

Pages 699-768 by Junbin Li, Pin Yu | From volume 181-2

Tightness is preserved by Legendrian surgery

Pages 723-738 by Andy Wand | From volume 182-2

On Schmidt and Summerer parametric geometry of numbers

Pages 739-786 by Damien Roy | From volume 182-2

Solution of Leray’s problem for stationary Navier-Stokes equations in plane and axially symmetric spatial domains

Pages 769-807 by Mikhail V. Korobkov, Konstantin Pileckas, Remigio Russo | From volume 181-2

Hidden symmetries and decay for the wave equation on the Kerr spacetime

Pages 787-853 by Lars Andersson, Pieter Blue | From volume 182-3

Finite complex reflection arrangements are $K(\pi,1)$

Pages 809-904 by David Bessis | From volume 181-3

Kontsevich’s graph complex, GRT, and the deformation complex of the sheaf of polyvector fields

Pages 855-943 by V. A. Dolgushev, C. L. Rogers, T. H. Willwacher | From volume 182-3

Une version relative de la conjecture des périodes de Kontsevich-Zagier

Pages 905-992 by Joseph Ayoub | From volume 181-3

On torsion in the cohomology of locally symmetric varieties

Pages 945-1066 by Peter Scholze | From volume 182-3

On measures invariant under tori on quotients of semisimple groups

Pages 993-1031 by Manfred Einsiedler, Elon Lindenstrauss | From volume 181-3

Periodic approximations of irrational pseudo-rotations using pseudoholomorphic curves

Pages 1033-1086 by Barney Bramham | From volume 181-3

A complete complex hypersurface in the ball of $\mathbb{C}^N$

Pages 1067-1091 by Josip Globevnik | From volume 182-3

Conformal invariance of spin correlations in the planar Ising model

Pages 1087-1138 by Dmitry Chelkak, Clément Hongler, Konstantin Izyurov | From volume 181-3

Regularity of Einstein manifolds and the codimension $4$ conjecture

Pages 1093-1165 by Jeff Cheeger, Aaron Naber | From volume 182-3

A solution of an $L^{2}$ extension problem with an optimal estimate and applications

Pages 1139-1208 by Qi'an Guan, Xiangyu Zhou | From volume 181-3